Показати простий запис статті
dc.contributor.author |
Shirikov, E.N. |
|
dc.date.accessioned |
2019-06-19T17:33:27Z |
|
dc.date.available |
2019-06-19T17:33:27Z |
|
dc.date.issued |
2005 |
|
dc.identifier.citation |
Two-generated graded algebras / E.N. Shirikov // Algebra and Discrete Mathematics. — 2005. — Vol. 4, № 3. — С. 60–84. — Бібліогр.: 8 назв. — англ. |
uk_UA |
dc.identifier.issn |
1726-3255 |
|
dc.identifier.uri |
http://dspace.nbuv.gov.ua/handle/123456789/157199 |
|
dc.description.abstract |
The paper is devoted to classification of twogenerated graded algebras. We show that under some general assumptions there exist two classes of these algebras, namely quantum polynomials and Jordanian plane. We study prime spectrum,
the semigroup of endomorphisms and the Lie algebra of derivations
of Jordanian plane. |
uk_UA |
dc.description.sponsorship |
This research was partially supported by RFBR 03-01-00167 grant. |
uk_UA |
dc.language.iso |
en |
uk_UA |
dc.publisher |
Інститут прикладної математики і механіки НАН України |
uk_UA |
dc.relation.ispartof |
Algebra and Discrete Mathematics |
|
dc.title |
Two-generated graded algebras |
uk_UA |
dc.type |
Article |
uk_UA |
dc.status |
published earlier |
uk_UA |
Файли у цій статті
Ця стаття з'являється у наступних колекціях
Показати простий запис статті